# SDR ASAA2016121819089

- Difficulty date: December 18, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 19,424 hours, 5,718 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Flag
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, WEATHER RADAR FAIL FLAG ILLUMINATED ON BOTH CAPTAIN`S AND FO'S ND SCREEN FOR APPROXIMATELY 10 MINUTES AND OPERATED NORMALLY FOR THE REMAINDER OF THE FLIGHT. ACFT GROUNDED. ACCOMPLISHED OPERATIONAL TEST OF THE WEATHER SYSTEM IAW FIM 34-43 TASK 802 AND AMM 34-43-00. OPS NORMAL. AIRCRAFT OK FOR SERVICE.
